MathSciNet Relay Station
MathSciNet bibliographic data
MR1199256 33C10
Ifantis, E. K.; Siafarikas, P. D. A differential inequality for the positive zeros of Bessel functions. J. Comput. Appl. Math. 44 (1992), no. 1, 115–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement